Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Cheng, Kuo-Shung; Lin, Chang-Shou
Compactness of conformal metrics with positive gaussian curvature in $\mathbb{R}^2$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Sér. 4, 26 no. 1 (1998), p. 31-45
Texte intégral djvu | pdf | Analyses MR 1633051 | Zbl 0933.35056

URL stable: http://www.numdam.org/item?id=ASNSP_1998_4_26_1_31_0

Bibliographie

[A] P. Aviles, Conformal complete metrics with prescribed non-negative Gaussian curvature in R2, Invent. Math. 83 (1986), 519-544.  MR 827365 |  Zbl 0592.53034
[BM] H. Brezis - F. Merle, Estimates on the solutions of Δu = v (x) exp u (x) on R2, Comm. Partial Differential Equations 16 (1991), 1223-1253.  Zbl 0746.35006
[CL] W.-X. Cheng - C.-M. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J. 63 (1991), 615-622.
Article |  MR 1121147 |  Zbl 0768.35025
[CLn] K.-S. Cheng - C.-S. Lin, On the asymptotic behavior of solutions of the conformal Gaussian curvature equation in R2, Math. Ann. 308 (1991), 119-139  MR 1446203 |  Zbl 0871.35014
[CN1] K.-S. Cheng - W.-M. Ni, On the structure of the conformal Gaussian curvature equation on R2 I., Duke. Math. J. 62 (1991), 721-737.
Article |  MR 1104815 |  Zbl 0733.35037
[CN2] K.-S. Cheng - W.-M. Ni, On the structure of the conformal Gaussian curvature equation on R2 II, Math. Ann. 290 (1991), 671-680.  MR 1119945 |  Zbl 0753.35032
[CY1] S.Y.A. Chang - P.C. Yang, Prescribing Gaussian curvature on S2, Acta Math. 159 (1987), 215-259.  MR 908146 |  Zbl 0636.53053
[CY2] S.Y.A. Chang - P.C. Yang, Conformal deformation of metric on S2, J. Differential Geom. 27 (1988), 259-296.  MR 925123 |  Zbl 0649.53022
[H] Z.-C. Han, Prescribing Gaussian curvature on S2, Duke Math. J. 61 (1990), 679-703.
Article |  MR 1084455 |  Zbl 0715.53034
[M] R. McOwen, Conformal metric in R2 with prescribed Gaussian curvature and positive total curvature, Indiana Univ. Math. J. 34 (1985), 97-104.  MR 773395 |  Zbl 0546.53032
Copyright Cellule MathDoc 2014 | Crédit | Plan du site